I agree with Jan -- you probably should visit your doctor. If nothing else, let them do some labwork. Maybe you are deficient in a vitamin or mineral. My cousin, who doesn't have an ileo, feels this way when she is anemic. In fact she just went to the dr for the very same reasons last week and had labwork done. Results are not back yet for her. But, if you don't think hydration is the issue, then I would call your dr and see if he thinks maybe some labwork would be a good idea. (I like to have the labs done prior to my visit with the doctor so that I can talk to him in person about the results.)
I've noticed that you have Crohn's and wanted to ask you a question. Do you ever feel dragged out tired? Our son has Crohn's and I'm not kidding when I say he can easily sleep for 16 hours. He takes Asacol and 6MP. His labs are always okay, so we're wondering if it's related to one of the meds.
I never took Asacol or 6mp -- I don't think they were around in the 70's, early 80's. CD in itself can cause a lot of fatigue. I think it is just the nature of the beast. The body is fighting, fighting, fighting and just wears out... I remember feeling so fatigued, but because I was on so much prednisone, cortenemas and hydrocortisone suppositories, I felt wired. The brain felt one way and the body felt another. Now, when I feel fatigued, I check my calendar and it is usually time for my B12 shot!
Maybe one of the others here can answer your question about how they felt on Asacol/6mp.
Thanks for the info. He was due for his blood work, so he came to the office to have it done. His CBC was 'normal', but we did noticed that his hemglobin has dropped a bit since his last labs were done. We should have his other blood work back by morning, so maybe that will show something.
He thinks it's the 6MP that's doing it and he could be right.